Yu.L. Sachkov, Discrete symmetries in generalized Dido's problem

Title: Yu.L. Sachkov
Journal title: Sbornik: Mathematics
Year: 2006
Issue: 2
Volume: 197
Pages: 235–257

Yu. L. Sachkov, “Discrete symmetries in the generalized Dido problem”, Sbornik: Mathematics, 2006, 197:2, 235–257


The generalized Dido problem is considered — a model of the nilpotent sub-Riemannian problem with the growth vector (2, 3, 5). The group of discrete symmetries in this problem is constructed as an extension of the reflection group of the standard mathematical pendulum. The action of these symmetries in the inverse image and image of the exponential map is studied.

File: Download